# SDR DXTA2024120201276

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 3,932 hours, 2,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: S31761
- Part serial: NSN
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WOW MISCOMPARE AMBER CAS: UPON GEAR RETRACTION COMMAND THE GEAR HANDLE REMAINED IN THE DOWN AND LOCKED POSITION. THEN AN AMBER WOW MISCOMPARE  CAS  DISPLAYED ALONG WITH GROUND IDLE AND OCASSIONALY THE HP VALVE CLOSED L/R.  WE RAN APPROPRIATE CHECLIST. CAS MESSAGES REMAINED DISPLAYED AND GEAR HANDLE DOWN AND LOCKED. WE RETURNED TO AIRPORT UNEVENTFUL LANDING. CORRECTIVE ACTION; ROLLER ON LEFT WOW SWITCH IS MISSING. REPLACED WOW SWITCH. RIGGED AND SAFETIED. OPS CHECK GOOD. IN REF TO CE-680A AMM 32-60-05 AND 32-60-00.
